# SDR CALA2019112862082

- Difficulty date: November 25, 2019
- Submitted: November 28, 2019
- Operation: Air carrier
- Aircraft: N469UA
- Make and model: Airbus A320-232
- Aircraft serial: 1409
- Aircraft time: 60,721 hours, 25,889 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D5311110220000
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AAR DLH N/R 9031350, ROTO PROBE INSPECTION SHOWS CRACK INDIC ATION AT WINDSHIELD SIDE POST UPPER ATTACHMENT, LH SIDE. HOLE ID ENTIFIED AS #3 LHS. ACCOMPLISHED INTERIM REPAIR PER PART 1 OF ECRA 5331-02523. DIP L OGPAGE TO BE CREATED TO READ AS FOLLOWS, ACCOMPLISH PERMANENT RE PAIR AT LH FR4 WINDSHIELD SIDE POST PER PART 3 OF ECRA 5311-02523 PRIOR TO REACHING 30889 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 29589 TOTAL AIRCRAFT FLIG HT CYCLES, BUT BEFORE 29889 TOTAL AIRCRAFT FLIGHT CYCLES FOR PERMANENT REPAIR OK TO DIP INTERIM REPAIR TO LH WINDSHIELD FR4 SIDE POST PER ECRA 5331-02523. MUST CCOMPLISH PERMANENT REPAIR AT LH FR4 WINDSHIELD SIDE POST PER PART 3 OF EC/RA 5331-02523 PRIOR TO REACHING 30,889 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 29,589 TOTAL AIRCRAFT FLIGHT CYCLES, BUT BEFORE 29,889 TOTAL AIRCRAFT FLIGHT CYCLES FOR PERMANENT REPAIR. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
